# SDR DALA2025120308812

- Difficulty date: November 12, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 79,095 hours, 37,523 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER TROLLEY RETAINER BLOCKS ON GALLEY G1 AT FWD GALLEY AREA.  COMPLIED WITH ERA 630077-14 REV. ORIGINAL APPROVED DATE: 07-NOV- 25 MATCHES WITH ALL STEPS ON ERA 630077-14 REV. ORIGINAL, PRI REV0 AND PRI REV.1, IT HAS BEEN VALIDATED, PERFORMED REPAIR INSTRUCTIONS ON GALLEY G1.JOB COMPLETE ASSOCIATED ER/A 00-630077 ADDED FOR AC 3261. (LP: 1300850)
